zbMATH — the first resource for mathematics

A rough path over multidimensional fractional Brownian motion with arbitrary Hurst index by Fourier normal ordering. (English) Zbl 1221.05062
Summary: Fourier normal ordering is a new algorithm to construct explicit rough paths over arbitrary Hölder-continuous multidimensional paths. We apply in this article the Fourier normal ordering algorithm to the construction of an explicit rough path over multi-dimensional fractional Brownian motion \(B\) with arbitrary Hurst index \(\alpha \) (in particular, for \(\alpha \leq 1/4\), which was till now an open problem) by regularizing the iterated integrals of the analytic approximation of \(B\) defined by the author in [“Stochastic calculus for fractional Brownian motion with Hurst exponent \(H>\frac{1}{4}\): A rough path method by analytic extension, ”Ann. Probab. 37, No. 2, 565–614 (2009; Zbl 1172.60007)].
The regularization procedure is applied to ‘Fourier normal ordered’ iterated integrals obtained by permuting the order of integration so that innermost integrals have highest Fourier modes. The algebraic properties of this rough path are best understood using two Hopf algebras: the Hopf algebra of decorated rooted trees for the multiplicative or Chen property, and the shuffle algebra for the geometric or shuffle property. The rough path lives in Gaussian chaos of integer orders and is shown to have finite moments.
As well-known, the construction of a rough path is the key to defining a stochastic calculus and solving stochastic differential equations driven by \(B\). The article of the author in [“A Levy area by Fourier normal ordering for multidimensional fractional Brownian motionwith small Hurst index ”, Preprint arXiv:0906.1416v1 (2009)] gives a quick overview of the method.

05C05 Trees
16T05 Hopf algebras and their applications
60F05 Central limit and other weak theorems
60G15 Gaussian processes
60G18 Self-similar stochastic processes
60H05 Stochastic integrals
Full Text: DOI
[1] Brouder, C.; Frabetti, A., QED Hopf algebras on planar binary trees, J. algebra, 267, 298-322, (2003) · Zbl 1056.16026
[2] Brouder, C.; Frabetti, A.; Krattenthaler, C., Non-commutative Hopf algebra of formal diffeomorphisms, Adv. math., 200, 479-524, (2006) · Zbl 1133.16025
[3] Butcher, J.C., An algebraic theory of integration methods, Math. comp., 26, 79-106, (1972) · Zbl 0258.65070
[4] Butcher, J.C., Numerical methods for ordinary differential equations, (2003), John Wiley and Sons Ltd Chichester · Zbl 1040.65057
[5] Cheridito, P.; Nualart, D., Stochastic integral of divergence type with respect to fractional Brownian motion with Hurst parameter \(H \in(0, \frac{1}{2})\), Ann. inst. H. Poincaré, B41, 6, 1049, (2005) · Zbl 1083.60027
[6] Connes, A.; Kreimer, D., Hopf algebras, renormalization and non-commutative geometry, Comm. math. phys., 199, 1, 203-242, (1998) · Zbl 0932.16038
[7] Connes, A.; Kreimer, D., Renormalization in quantum field theory and the Riemann-Hilbert problem (I), Comm. math. phys., 210, 1, 249-273, (2000) · Zbl 1032.81026
[8] Kreimer, D., Renormalization in quantum field theory and the Riemann-Hilbert problem (II), Comm. math. phys., 216, 1, 215-241, (2001) · Zbl 1042.81059
[9] Coutin, L.; Qian, Z., Stochastic analysis, rough path analysis and fractional Brownian motions, Probab. theory related fields, 122, 1, 108-140, (2002) · Zbl 1047.60029
[10] Erdelyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F.; Bateman, H., Tables of integral transforms, vol. 1, (1954), McGraw-Hill · Zbl 0055.36401
[11] Foissy, L., LES algèbres de Hopf des arbres enracinés décorés (I), Bull. sci. math., 126, 3, 193-239, (2002), (II), Bull. Sci. Math., 126 (4), 249-288 · Zbl 1013.16026
[12] P. Friz, N. Victoir, Multidimensional dimensional processes seen as rough paths, Cambridge University Press (in press). · Zbl 1193.60053
[13] Garsia, A., Continuity properties of Gaussian processes with multidimensional time parameter, (), 369-374
[14] Gradinaru, M.; Nourdin, I.; Russo, F.; Vallois, P., \(m\)-order integrals and generalized itô’s formula: the case of a fractional Brownian motion with any Hurst index, Ann. inst. H. Poincaré, B41, 4, 781, (2005) · Zbl 1083.60045
[15] Gubinelli, M., Controlling rough paths, J. funct. anal., 216, 86-140, (2004) · Zbl 1058.60037
[16] M. Gubinelli, Ramification of rough paths, Preprint available on Arxiv, 2006. · Zbl 1315.60065
[17] Hepp, K., Proof of the Bogoliubov-parasiuk theorem on renormalization, Comm. math. phys., 2, 4, 301-326, (1966) · Zbl 1222.81219
[18] Hoffman, M.E., Combinatorics of rooted trees and Hopf algebras, Trans. amer. math. soc., 355, 9, 3795-3811, (2003) · Zbl 1048.16023
[19] Kahane, J.-P., Some random series of functions, Camb. stud. adv. math., 5, (1985)
[20] Kreimer, D., Chen’s iterated integral represents the operator product expansion, Adv. theor. math. phys., 3, 3, 627-670, (1999) · Zbl 0971.81093
[21] Le Bellac, M., Quantum and statistical field theory, (1991), Oxford Science Publications, Clarendon Press
[22] Lejay, A., An introduction to rough paths, (), 1-59 · Zbl 1041.60051
[23] Ledoux, M.; Lyons, T.; Qian, Z., Lévy area of Wiener processes in Banach spaces, Ann. probab., 30, 2, 546-578, (2002) · Zbl 1016.60071
[24] Lyons, T., Differential equations driven by rough signals, Rev. mat. ibroamericana, 14, 2, 215-310, (1998) · Zbl 0923.34056
[25] Lyons, T.; Qian, Z., System control and rough paths, (2002), Oxford University Press · Zbl 1029.93001
[26] A. Murua, The shuffle Hopf algebra and the commutative Hopf algebra of labelled rooted trees. Available on: www.ehu.es/ccwmuura/research/shart1bb.pdf. · Zbl 1116.17004
[27] Murua, A., The Hopf algebra of rooted trees, free Lie algebras, and Lie series, Found. comput. math., 6, 4, 387-426, (2006) · Zbl 1116.17004
[28] Russo, F.; Vallois, P., Forward, backward and symmetric stochastic integration, Probab. theory related fields, 97, 403-421, (1993) · Zbl 0792.60046
[29] Russo, F.; Vallois, P., Stochastic calculus with respect to continuous finite quadratic variation processes, Stochastics and stochastics reports, 70, 1-40, (2000) · Zbl 0981.60053
[30] Samorodnitsky, G.; Taqqu, M., Stable non-Gaussian random processes: stochastic models with infinite variance, (1994), Chapman and Hall · Zbl 0925.60027
[31] S. Tindel, J. Unterberger, The rough path associated to the multidimensional analytic fBm with any Hurst parameter, Preprint available on Arxiv, 2008. · Zbl 1220.60022
[32] Unterberger, J., Stochastic calculus for fractional Brownian motion with Hurst parameter \(H > 1 / 4\): a rough path method by analytic extension, Ann. probab., 37, 2, 565-614, (2009) · Zbl 1172.60007
[33] J. Unterberger, A central limit theorem for the rescaled Lévy area of two-dimensional fractional Brownian motion with Hurst index \(H < 1 / 4\), Preprint available on Arxiv, 2008.
[34] J. Unterberger, An explicit rough path construction for continuous paths with arbitrary Hölder exponent, Preprint available on arXiv, 2009.
[35] J. Unterberger, A Lévy area by Fourier normal ordering for multidimensional fractional Brownian motion with small Hurst index, Preprint arXiv, 2009.
[36] Waldschmidt, M., Valeurs zêta multiples. une introduction, J. théor. nombres de Bordeaux, 12, 2, 581-595, (2000) · Zbl 0976.11037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.